# SDR AALA201905099002

- Difficulty date: May 7, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 15,316 hours, 4,173 cycles
- Engine: Iae V2533A5
- Engine time: 15,327 hours, 4,175 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Valve
- Part number: 32F003
- Part serial: TE023663
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT RPORTS AFTER TAKEOFF SPURIOUS ECAM MSG ENG 2 BEARING OIL SYSTEM SCAVENGE PUMP. ALL ENG PARAMETERS NORMAL. CONTINUED FLIGHT WITH CONCURRENCE OF MOC AND DX. MAINTENANCE REPLACED SCAVENGE OIL VALVE ON RT ENGINE IAW AMM 79-23-51 LEAK AND OPS CHECK GOOD.
